# SDR HEEA062996

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: Main Rotor
- Part time: 1,156 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVER ASSY HAS WORN BUSHING.  SERIAL NUMBERS REMOVED ARE A-2083 AND A-2074.  DMR NR 686195.  REPLACEMENT PART SERIAL NUMBERS ARE A-2523 AND A-2525.
